Approximately 1 year ago during intercourse a very large bump suddenly swelled on the top, mid shaft of my penis. It was scary, but not painful at all, after a few hours the swelling Went down and bruised, no pain. Since than I have had no pain, and been able to get an erection, my problem is that there is still a small bump where a large vein used to be and I have noticed an increase amount of loss of erections. My question: was the hematoma a major issue; ie, would it have been necessary or suggestable to have sugery, and would it cause problems that could go unnoticed until further down the line like loss of eretions or ED? Or is it just me being anxious and losing the erections? Thanks.
Common causes causing erection problem are stress and anxiety,poor communication with your partner, unrealistic sexual expectations, which make sex a task rather than a pleasure,negative feelings about non performance,smoking, alcohol and sometimes illicit drugs and medical conditions like diabetes, high blood pressure, heart or thyroid conditions, poor circulation, low testosterone, depression, spinal cord injury, nerve damage (for example, from prostate surgery), or neurologic disorders.Presence of a hematoma will not lead to loss of erection.It is just psychological.
However this hematoma needs to be investigated as it is present for a long time.It can be calcified.In that case a general surgeon’s/urologist’s opinion will be the best.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.